Fort Lauderdale, FL
A 56-year-old female asked:
Hi, 2 weeks ago i started taken tecfidera and already seen a different, helping me with my symptoms making it more manageable. is it normal to see the improvement in such a short period of time? thanks?
1 doctor answer • 2 doctors weighed in
Neurology 53 years experience
Usually takes a couple months prior to seeing a difference, and hard to say whether this is a positive attitude or a better fit for you. Be aware though that GI side effects and flushing can occur not infrequently, and you might be more long lasting with Vumerity, same efficacy, but lower intolerance. Ask your doctor about this.
Created for people with ongoing healthcare needs but benefits everyone.
Reviewed May 25, 2021
Last updated May 8, 2022
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.